# SDR YENA2022120501207

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 07692
- Aircraft time: 21,964 hours, 4,314 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2223, JFK-LAX,. AIRCRAFT DIVERTED TO ORD.  OIL QUANTITY NR 2 ENGINE LOW LANDED W 5.0 QTS BURNED 1.5 QTS IN THE FIRST HOUR OF FLIGHT.  VERIFIED NR 2 ENG OIL QTY. NO OIL ADDED SINCE THE REMOVAL AND REPLACEMENT OF THE NR 2 ENG FCOC ON 12/4/22. NO OIL WAS ADDED TO NR 2 ENG.
